Call us: 1-800-748-7001 Fax us: 1-888-870-2808
Help Contact Us Register Login
Diphenhydramine 50mg Capsules*********item discontinued 3/10/14
Generic Equivalent To: Benadryl 50mg Capsules
Product ID: 700101
Price: Select Quantity Below
- Select Quantity (Bottles) -
1 Bottle $3.40 Select
2 Bottles $6.80 Select
3 Bottles $10.20 Select
4 Bottles $13.60 Select
5 Bottles $17.00 Select
Custom Bottle Quantity Select
Currently Out of Stock
Product Summary
  • Compare to the active ingredient in Benadryl Allergy
  • Relieves symptoms of upper respiratory allergies
  • Blocks histamine
  • Provides fast, effective reversal of the often dangerous effects of a massive histamine release
  • Relieves symptoms of hay fever

Active ingredient(in each capsule):

Diphenhydramine HCL 50 mg ................... Antihistamine


Uses:

Temporarily relieves these symptoms associated with the common cold, hay fever, or other respiratory allergies:

  • Sneezing
  • Nasal congestion
  • Runny nose
  • Itchy, watery eyes

Warnings:

Do not use with any other product containing Diphenhydramine HCL, including one applied topically.

Ask a doctor or pharmacist before use if you:

  • have trouble urinating due to enlarged prostate gland
  • have a breathing problem such as emphysema or chronic bronchitis
  • have glaucoma
  • are taking sedatives or tranquilizers

When using this product:

  • avoid alcoholic drinks
  • marked drowsiness may occur
  • excitability may occur, especially in children
  • alcohol, sedatives and tranquilizers may increase drowsiness
  • be careful when driving a motor vehicle or operating machinery

If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children.

In case of overdose, get medical help or contact a Poison Control Center right away.


Directions:

Take every 4-6 hours

Do not take more than 6 doses in 24 hours.

**25 mg strength is not available in this package. Do not attempt to break capsules.

Age
Dosage
Adults and children 12 years or over 1 capsule
Children under 12 years ask a doctor

Other Information:

Store at room temperature 15-30 degrees C (59-86 degrees F)

Protect from excessive moisture


Inactive Ingredients:

Black Iron Oxide, D & C Red #28, FD & C Blue #1, FD & C Red #40, Gelatin, Lactose Monohydrate, Magnesium Stearate, Silicon Dioxide, Sodium Lauryl Sulfate

Ratings And Reviews
There are currently no reviews for this product. Be the first to review this product

198.89.113.69